Gastroenterology Community
HORRIBLE STOMACHA AND ABDOMINAL PAINS FROM ANTIBIOTICS USE
About This Community:

Ask questions on Gastroenterology issues: Acid Reflux (GERD), Barretts Esophagus, Colitis, Colon/Bowel Disorders, Crohn's Disease, Diverticulitis/ Diverticulosis, Digestive Disorders and Stomach Pain.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

HORRIBLE STOMACHA AND ABDOMINAL PAINS FROM ANTIBIOTICS USE

Hello,
I took clyndamicine for one week, and i have been three weeks in severe diarrhea and now there is 8 weeks in total that i am suffering from strogn stomach pains and abdomnal (abdominal) pains. I feel bloated and i can not eat anything. The stomach pain is horrible and it gets worse after i eat, and the abdomen gets bloated immeditaly after i eat even a biscuit. Everything was caused as a side effect of clyndamicine. Has anyone else suffered the same symptoms from the antibiotic use? Will it go away or have it for the rest of my life??
Every answer is much appreciated.
Related Discussions
7 Comments Post a Comment
Blank
Avatar m tn
What you describe is atypical of antibiotics, but any time you mess with the instestinal flora there's a possibility it might happen, depending on how sensitive you are. Basically you sound like you're suffering from an imbalance within the system caused by the antibiotics. (Think about them like a nuclear bomb. Sure, it'll clear a city of all the criminals, but it'll also clear a lot of good people. Time to repopulate your stomach.)

Go to a local nature store and get yourself probiotics, something with a lot of cultures (particularly for the stomach, but also for the colon) and a very high count. (Ask the store personnel to recommend a very good one. And yes, it might be expensive. Sorry.) Take these for 90 days. You should start seeing some improvement.

I recommend you go see a doctor anyway and talk to them about this. Mention the probiotics, just to be safe.

Good lucks.
Blank
Avatar n tn
I have been to the doctor two times for this problem. They say it is an irritation from the antibiotics. I am in pain wich increase after i eat and after a bowel movement. After a bowel movement my stomach is screaming from the pain.I think i am gonna die, i feel like i have a cancer god forbits it as i;m too young, i feel too bad.
Blank
701334 tn?1262857103
doesnt sound like the meds ...more like colitis,or parasitical infection.
Blank
Avatar f tn
Sue, did the doc do any stool tests? If not, ask for them. In the meantime, do try some probiotics. They will help you to balance the GI flora that may have been skewed by the use of the antibiotics.

I don't know where you're from, but some decent brands in my area are Culturelle, Diagestive Advantage-IBS and FloraQ among others.

That may help your abdominal issues. However, if you're having true stomach pain, it sounds like that could be due to something else. If you're having any problems that could be associated with stomach acid, it's something that needs to be looked into and treated.
Blank
Avatar f tn
After you have taken any antibiotics there is always the possibility of c.diff.  This is serious.  Call the Doc. that perscribed the clyindimician and report the diarrhea and all your other symptoms.  C. diff is usually a hospital born pathogen but it has now crossed over to the general population.  The c.diff cannot be relieved by probiotics.  The probiotics are helpful while taking an antibiotcs but they are not a cure for c.diff.  Good luck and call your Doc. right away.  C.diff can be life threating!
Blank
Avatar f tn
Hi ,

I had few antibiotics & pain killers after wisdom tooth extraction.
i) Cap.Amox 250mg
ii) Dolonex DT
iii) flagyl 200 mg
iv) chymoral forte
v)wysolone 10

Now my stomach is paining like hell. I am not able to take that pain.It is paining very badly.I am not able to eat anything. Please suggest me how long the pain will be there like this .I took the tablets for 6 days.Its 11th day now.Pain is increasing. what should I do. Suggest me something
Blank
18441357 tn?1464898041
what should i take pain in my stomach
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
Avatar n tn
Blank
cnoevl21
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
168348 tn?1379360675
Blank
ChitChatNine
621217 tn?1289012687
Blank
GoldFishy222
Albany, NY
Avatar m tn
Blank
me_just34